PANADOL / PANADOL NIGHT / PANADOL EXTRA
(paracetamol+caffeine+diphenhydramine)
 
The best in the world at the best price!
 
->Home Page Anagen.net ->Shop on line - The available products
 
ORDER FORM - ORDER THIS PRODUCT ON LINE
->Panadol 100 tablets NZ$ 14.95
->Panadol Extra 16 caplets NZ$ 7.95
->Panadol Night 20 caplets NZ$ 9.50

PANADOL

Dosage
Adults and children over 12 years: Take one to two tablets every 4 hours with water as necessary. Maximum of 8 tablets in 24 hours.
Children 7 to 12 years: Take half to one tablet every 4 hours with water as required. Maximum of 4 tablets in 24 hours.

Ingredients
Paracetamol 500mg

Purpose/Usage
Panadol is used for the fast and effective temporary relief of pain and discomfort associated with: Headache, Cold and Flu, Muscular aches, Arthritis/Osteoarthritis, Period pain, Toothache, Migraine headache, Tension Headache, Backache, and can help reduce fever.

Precautions
Panadol is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful. If pain or symptoms persist, seek medical advice.

PANADOL EXTRA

Dosage
Adults and Children over 12 years: 2 caplets every 4 hours with water as needed. Do not exceed 8 caplets in 24 hours. Do not give to children under 12 years of age.

Ingredients
Each caplet contains paracetamol 500mg and caffeine 65mg.

Purpose/Usage
For the fast effective relief of pain and discomfort associated with:

  • Headache
  • Migraine
  • Backache
  • Period pain
  • Tooth ache
  • Muscular aches
  • Tension headache
  • Reduces fever
  • Cold and flu
  • Sore throat

    Precautions
    Use strictly as directed. Prolonged use without medical supervision could be harmful. Avoid drinking too much tea or coffee while taking this medicine.

    PANADOL NIGTH

    Dosage
    Adults and children over 12yrs: Take 1 to 2 caplets at bedtime.

    Ingredients
    Active Ingredient :


    Paracetamol 500mg, Diphenhydramine HCL 25mg

    Adverse Effects
    This preperation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged or excessive use could be harmful. This medication may cause drowsiness and may increase the effects of alcohol. If affected do not drive a vehicle or operate machinery within 8 hours of taking this medication. Avoid alcohol. Do not give to children below the stated age except on medical advice.

  • About Anagen.net  | How to advertise  |  Privacy PolicyLegal Disclaimer | Site resolution
    Recommend this site to your friends  Anagen.net complete site in Italian language

    Copyright Anagen.net